# SDR COMA9610221

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 6120 · Propeller Controlling System
- Part: Seals
- Part number: 7944441
- Condition: Leaking
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GROUND FEATHER TEST REQUIRED 11 SECONDS FOR PROP TO TRANSITION FROM FEATHER TO BETA RANGE.  REPLACED THE LT PROPELLER TRANSFER TUBE OIL SEALS.
